Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio

IMPACT FACTOR 2018: 0.551

CiteScore 2018: 0.52

SCImago Journal Rank (SJR) 2018: 0.320
Source Normalized Impact per Paper (SNIP) 2018: 0.711

Mathematical Citation Quotient (MCQ) 2018: 0.27

See all formats and pricing
More options …
Ahead of print


Existence result for nonlinear fractional differential equations with nonlocal fractional integro-differential boundary conditions in Banach spaces

Djamila SebaORCID iD: https://orcid.org/0000-0002-7910-3074 / Hamza Rebai
  • Laboratoire des Systèmes Dynamiques, Université des Sciences et de la Technologie Houari Boumediene, Bab-Ezzouar, Algeria
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Johnny HendersonORCID iD: https://orcid.org/0000-0001-7288-5168
Published Online: 2019-02-15 | DOI: https://doi.org/10.1515/gmj-2019-2009


The nonlinear fractional differential equation with nonlocal fractional integro-differential boundary conditions in Banach spaces is studied, an existence result is obtained by using the method associated with the technique of measures of noncompactness and an appropriate fixed point theorem. An example is given to illustrate the theory.

Keywords: Caputo fractional derivative; Riemann–Liouville integral; measure of noncompactness; fixed point; Banach space

MSC 2010: 34A08; 34B15


  • [1]

    R. P. Agarwal, M. Benchohra and D. Seba, On the application of measure of noncompactness to the existence of solutions for fractional differential equations, Results Math. 55 (2009), no. 3–4, 221–230. Web of ScienceCrossrefGoogle Scholar

  • [2]

    R. P. Agarwal, M. Meehan and D. O’Regan, Fixed Point Theory and Applications, Cambridge Tracts in Math. 141, Cambridge University, Cambridge, 2001. Google Scholar

  • [3]

    B. Ahmad and A. Alsaedi, Nonlinear fractional differential equations with nonlocal fractional integro-differential boundary conditions, Bound. Value Probl. 2012 (2012), Paper No. 124. Web of ScienceGoogle Scholar

  • [4]

    B. Ahmad and S. K. Ntouyas, Existence results for a coupled system of Caputo type sequential fractional differential equations with nonlocal integral boundary conditions, Appl. Math. Comput. 266 (2015), 615–622. Web of ScienceGoogle Scholar

  • [5]

    R. R. Akhmerov, M. I. Kamenskiĭ, A. S. Potapov, A. E. Rodkina and B. N. Sadovskiĭ, Measures of Noncompactness and Condensing Operators, Oper. Theory Adv. Appl. 55, Birkhäuser, Basel, 1992. Google Scholar

  • [6]

    D. Baleanu, K. Diethelm, E. Scalas and J. J. Trujillo, Fractional Calculus. Models and Numerical Methods, Ser. Complex. Nonlinearity Chaos 3, World Scientific, Hackensack, 2012. Google Scholar

  • [7]

    J. Banaś and K. Goebel, Measures of Noncompactness in Banach Spaces, Lect. Notes Pure Appl. Math. 60, Marcel Dekker, New York, 1980. Google Scholar

  • [8]

    M. Benchohra, J. Henderson and D. Seba, Measure of noncompactness and fractional differential equations in Banach spaces, Commun. Appl. Anal. 12 (2008), no. 4, 419–427. Google Scholar

  • [9]

    M. Benchohra, J. Henderson and D. Seba, Boundary value problems for fractional differential inclusions in Banach spaces, Fract. Differ. Calc. 2 (2012), no. 1, 99–108. Google Scholar

  • [10]

    M. Benchohra, G. M. N’Guérékata and D. Seba, Measure of noncompactness and nondensely defined semilinear functional differential equations with fractional order, Cubo 12 (2010), no. 3, 35–48. CrossrefGoogle Scholar

  • [11]

    Y. Cui, Uniqueness of solution for boundary value problems for fractional differential equations, Appl. Math. Lett. 51 (2016), 48–54. CrossrefWeb of ScienceGoogle Scholar

  • [12]

    J. R. Graef, L. Kong and B. Yang, Positive solutions for a fractional boundary value problem, Appl. Math. Lett. 56 (2016), 49–55. CrossrefGoogle Scholar

  • [13]

    D. Guo, V. Lakshmikantham and X. Liu, Nonlinear Integral Equations in Abstract Spaces, Math. Appl. 373, Kluwer Academic, Dordrecht, 1996. Google Scholar

  • [14]

    M. I. Ismailov and M. Çiçek, Inverse source problem for a time-fractional diffusion equation with nonlocal boundary conditions, Appl. Math. Model. 40 (2016), no. 7–8, 4891–4899. Web of ScienceCrossrefGoogle Scholar

  • [15]

    A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Math. Stud. 204, Elsevier Science, Amsterdam, 2006. Google Scholar

  • [16]

    H. Mönch, Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces, Nonlinear Anal. 4 (1980), no. 5, 985–999. CrossrefGoogle Scholar

  • [17]

    S. K. Ntouyas, Boundary value problems for nonlinear fractional differential equations and inclusions with nonlocal and integral boundary conditions, Fract. Differ. Calc. 3 (2013), no. 1, 1–20. Google Scholar

  • [18]

    S. K. Ntouyas, J. Tariboon and W. Sudsutad, Boundary value problems for Riemann–Liouville fractional differential inclusions with nonlocal Hadamard fractional integral conditions, Mediterr. J. Math. 13 (2016), no. 3, 939–954. CrossrefWeb of ScienceGoogle Scholar

  • [19]

    D. O’Regan and S. Staněk, Fractional boundary value problems with singularities in space variables, Nonlinear Dynam. 71 (2013), no. 4, 641–652. CrossrefWeb of ScienceGoogle Scholar

  • [20]

    I. Podlubny, Geometric and physical interpretation of fractional integration and fractional differentiation, Fract. Calc. Appl. Anal. 5 (2002), no. 4, 367–386. Google Scholar

  • [21]

    J. Sabatier, O. P. Agrawal and J. A. T. Machado, Advances in Fractional Calculus, Springer, Dordrecht, 2007. Google Scholar

  • [22]

    S. A. Szufla, On the application of measure of noncompactness to existence theorems, Rend. Semin. Mat. Univ. Padova 75 (1986), 1–14. Google Scholar

  • [23]

    W. Xie, J. Xiao and Z. Luo, Existence of extremal solutions for nonlinear fractional differential equation with nonlinear boundary conditions, Appl. Math. Lett. 41 (2015), 46–51. CrossrefWeb of ScienceGoogle Scholar

About the article

Received: 2017-02-01

Accepted: 2017-09-12

Published Online: 2019-02-15

Citation Information: Georgian Mathematical Journal, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj-2019-2009.

Export Citation

© 2019 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in